Advanced SearchSearch Tips
Almost Periodic Processes in Ecological Systems with Impulsive Perturbations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.299-312
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.299
 Title & Authors
Almost Periodic Processes in Ecological Systems with Impulsive Perturbations
Stamov, Gani Trendafilov;
  PDF(new window)
In the present paper we investigate the existence of almost periodic processes of ecological systems which are presented with nonautonomous N-dimensional impulsive Lotka Volterra competitive systems with dispersions and fixed moments of impulsive perturbations. By using the techniques of piecewise continuous Lyapunov`s functions new sufficient conditions for the global exponential stability of the unique almost periodic solutions of these systems are given.
almost periodic solution;impulsive competitive systems;
 Cited by
Complex Dynamic Behaviors of an Impulsively Controlled Predator-prey System with Watt-type Functional Response,;

Kyungpook mathematical journal, 2016. vol.56. 3, pp.831-844 crossref(new window)
Complex Dynamic Behaviors of an Impulsively Controlled Predator-prey System with Watt-type Functional Response, Kyungpook mathematical journal, 2016, 56, 3, 831  crossref(new windwow)
Ahmad, S. and Lazer, A. C., Necessary and sufficient average growth in a Lotka-Volterra system, Nonlinear Analysis, 34(1998).

Ahmad, S. and Lazer, A. C., Average Conditions for Global Asymptotic Stability in a Nonautonomous Lotka-Volterra System, Nonlinear Analisys, 40(2000), 37-49. crossref(new window)

Ahmad, S. and Stamova, I. M., Partial Persistence and Extinction in N-dimensional Competitive Systems, Nonlinear Analysis: RWA, 60(2005), 821-836. crossref(new window)

Bainov, D. D., Myshkis, A. D. and Stamov, G. T., Dichotomies and Almost Periodicity of the Solutions of Systems of Impulsive Differential Equations, Dynamic Systems and Applications, 5(1996), 145-152.

Butler, G., Freedman, H. I. and Waltman, P., Uniformly persistent systems, Proc. AMS, 96(1986).

Hofbauer J. and Sigmund, K., The Theory of Evolution and Dinamical Systems, Cambridge Univ. Press, New York, 1988.

Hutson, V. and Schmitt, K., Permanence and the Dynamics of Biological Systems, Math. Biosci., 111(1992).

Lakshmikantham, V., Bainov D. D. and Simeonov, P. S., Theory of Impulsive Differential Equations, World Scientific, Singapore, New Jersey, London, 1989.

Lisena, B., Global Stability in Competitive Periodic Systems, Nonlinear Anallysis: RWA, 5(2004), 613-627. crossref(new window)

Lisena, B., Global Attractive Periodic Models of Predator-Prey Type, Nonlinear Analysis: RWA, 6(2005), 133-144. crossref(new window)

Mil'man V. D. and Myshkis, A. D., On the Stability of Motion in the Presence of Impulses, Siberian Mathematical Journal, 1(1960), 233-237 (in Russian).

Redheffer, R., Lotka-Volterra Systems with Constant Interaction Coefficients, Nonlinear Analysis, 46(2001).

Samoilenko, A. M. and Perestyuk, N. A., Differential Equations with Impulse Effect, World Scientific, Singapore, 1995.

Stamov, G. T., Separated and Almost Periodic Solutions for Impulsive Differential Equations, Note di Matematica, 20(2000/2001), 105-113.

Stamov, G. T., Existence of Almost Periodic Solutions for Strong Stable Impulsive Differential Equations, IMA J. Math. Control, 18(2001), 153-160. crossref(new window)

Stamov, G. T., Lyapunov's Functions for Existence of Almost Periodic Solutions of Impulsive Differential Equations, Adv. Studies in Contenmporary Math., 74(2004), 45-56.

Stamov, G. T., Impulsive Cellular Networks and Almost Periodicity, Procc. of the Japan Akademy, 80(2004), 198-203.

Takeuchi, Y., Global Dynamical Properties of Lotka-Volterra Systems, World Scientific, Singapore, 1996.

Tineo, A., Necessary and Sufficient Conditions for Extinction of one Species, Advanced Nonlinear Studies, 5(2005), 57-71.

Xinzhu, M., Almost Periodic Solution for a Class of Lotka-Volterra Type N-species Evological Systems with Time Delay, J. Syst. Science and Complexit., 18(2005), 488-497.

Zanolin, F., Permanence and Positive Periodic Solutions for Kolmogorov Competing Species Systems, Results Math., 21(1992).